# SDR IPXA2020100661026

- Difficulty date: September 25, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 17,655 hours, 10,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: A2557603114400
- Condition: Broken
- Location: Frame 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 MCD RT SIDE AT FR 60 HAS BROKEN ANGLE SUPPORT FOR SIDEWALL PANEL.  REMOVED AND REPLACED ANGLE, IAW SRM 51-40-21.
